# SDR SIMA200507904

- Difficulty date: March 18, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0856NF
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ABI - FLT 9806 - CREW REPORTED THE STANDBY ALTIMETER OFF BY 200 FEET FROM PRIMARY AT 10,000 FEET AND BACKLIGHTING ON THE THRUST RATING PANEL IS BLINKING ON AND OFF.  AIRCRAFT RETURNED TO ABI AND LANDED SAFELY WITH NO FURTHER INCIDENTS REPORTED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT PTITO TUBE IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
